# SDR CA970630004

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzels
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 11,458 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL THE #1 ENGINE LOST POWER AND THE "ENGINE OUT" LIGHT ILLUMINATED. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. SUBSEQUENT INSPECTION REVEALED A HEAVY FUEL LEAK THROUGH THE ENGINE DRAIN. THE FUEL NOZZLES WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
